# SDR AALA2009060600004

- Difficulty date: June 6, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 68,937 hours, 36,775 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-LGA.  DURING FUNCTIONAL FLIGHT CHECK THE LANDING GEAR DOOR WAS UNABLE TO CLOSE.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  ACCOMPLISHED RE-RIG OF LEFT AND RIGHT MAIN LANDING GEAR DOOR PUSH/PULL CONTROL CABLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
